RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 1, Pages 104–108 (Mi mz8644)  

This article is cited in 6 scientific papers (total in 6 papers)

Characterization of Classes of Finite Groups with the Use of Generalized Subnormal Sylow Subgroups

V. N. Semenchuk, S. N. Shevchuk

Francisk Skaryna Gomel State University

Abstract: A characterization of the classes of all $\pi$-nilpotent, all $\pi$-closed, and all $\pi$-decomposable finite groups is obtained by using generalized subnormal Sylow subgroups.

Keywords: generalized subnormal Sylow subgroup, $\pi$-nilpotent finite group, $\pi$-closed finite group, $\pi$-decomposable finite group.

DOI: https://doi.org/10.4213/mzm8644

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:1, 117–120

Bibliographic databases:

UDC: 512.542
Received: 30.09.2009

Citation: V. N. Semenchuk, S. N. Shevchuk, “Characterization of Classes of Finite Groups with the Use of Generalized Subnormal Sylow Subgroups”, Mat. Zametki, 89:1 (2011), 104–108; Math. Notes, 89:1 (2011), 117–120

Citation in format AMSBIB
\Bibitem{SemShe11}
\by V.~N.~Semenchuk, S.~N.~Shevchuk
\paper Characterization of Classes of Finite Groups with the Use of Generalized Subnormal Sylow Subgroups
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 1
\pages 104--108
\mathnet{http://mi.mathnet.ru/mz8644}
\crossref{https://doi.org/10.4213/mzm8644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841497}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 1
\pages 117--120
\crossref{https://doi.org/10.1134/S0001434611010123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952430068}


Linking options:
  • http://mi.mathnet.ru/eng/mz8644
  • https://doi.org/10.4213/mzm8644
  • http://mi.mathnet.ru/eng/mz/v89/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Vasilev, T. I. Vasileva, “O konechnykh gruppakh s obobschenno subnormalnymi silovskimi podgruppami”, PFMT, 2011, no. 4(9), 86–91  mathnet
    2. Murashko V.I., “O klasse konechnykh grupp s obobschenno subnormalnymi tsiklicheskimi primarnymi podgruppami”, Izvestiya Gomelskogo gosudarstvennogo universiteta im. F. Skoriny, 2013, no. 6, 55–61  zmath  elib
    3. V. I. Murashka, “Classes of finite groups with generalized subnormal cyclic primary subgroups”, Siberian Math. J., 55:6 (2014), 1105–1115  mathnet  crossref  mathscinet  isi
    4. A. F. Vasil'ev, T. I. Vasil'eva, A. S. Vegera, “Finite groups with generalized subnormal embedding of Sylow subgroups”, Siberian Math. J., 57:2 (2016), 200–212  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Monakhov V.S., Sokhor I.L., “On Groups With Formational Subnormal Sylow Subgroups”, J. Group Theory, 21:2 (2018), 273–287  crossref  mathscinet  zmath  isi  scopus
    6. A. F. Vasilev, “Konechnye gruppy s silno $\mathrm{K}$-$\mathfrak{F}$-subnormalnymi silovskimi podgruppami”, PFMT, 2018, no. 4(37), 66–71  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:360
    Full text:100
    References:44
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020